# SDR UPS02239896

- Difficulty date: October 22, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Part number: 69139017
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  RT WING REAR SPAR TO BODY FITTING TERMINAL BOTTLE PIN AT BS 870 HAS EVIDENCE OF PITTING CORROSION.  CORROSION OUT OF LIMITS, BOTTLE PIN REPLACED  IAW MM 57-41-01.
